| Model Number |
VICM5 13.2 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/01/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6: investigation type 4110: lens work order search- one similar complaint event(s) within associated lots were found.Claim#: (b)(4).
Event or Problem Description
The reporter indicated that a 13.2mm vicm5 13.2 implantable collamer lens of -9.50 diopter was implanted into the patient's left eye (os) on (b)(6) 2024.On (b)(6) 2024 the lens was explanted due to excessive vault.
Additional Manufacturer Narrative
B5- it was reported on the postop comments that the patient's pupil is not working properly but is getting better over time.H6- health effect clinical code: 4581 - pupil dysfunction.Claim#: (b)(4).
Additional Manufacturer Narrative
H3 device evaluation: lens was returned in a micro-centrifuge vial with moisture on the product.Visual inspection found no visible damage to the lens with fiber on the lens.Dimensional inspection found the lens within specifications.(b)(4).